Acta Scientiarum Naturalium Universitatis Sunyatseni ›› 2020, Vol. 59 ›› Issue (4): 144-148.doi: 10.13471/j.cnki.acta.snus.2019.06.25.2019A050

Previous Articles     Next Articles

Some properties of nonlinear expectations

HUANG Anqi1,2ZHOU Jinming3JI Ronglin2   

  1. 1. School of International Trade and EconomicsUniversity of International Business and EconomicsBeijing 100029China
    2. School of Mathematical SciencesAnhui UniversityHefei 230601China
    3. School of Mathematics and StatisticsHefei Normal UniversityHefei 230601China
  • Received:2019-06-25 Online:2020-07-25 Published:2020-07-25

Abstract: Under the axiomatic assumptions for nonlinear expectations and financial risk measuresthe relation between sublinear expectations (Resp. superlinear expectations) and coherent risk measures is obtained, respectively. Furthermore, under a natural continuous assumption for the nonlinear expectations, the relationship between convex expectations (Resp. concave expectations) and convex risk measures is also established, respectively.

Key words: nonlinear expectation, , sublinear expectation, , convex expectation, , coherent risk measure, , convex risk measure

CLC Number: